MathSciNet Relay Station
MathSciNet bibliographic data
MR1420484 (99j:05189e) 05E05 (33C80 33D80)
Garsia, A. M.; Tesler, G. Plethystic formulas for Macdonald $q,t$-Kostka coefficients. Adv. Math. 123 (1996), no. 2, 144–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement